# SDR 95ZZZX2297

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225513
- Condition: Rusted
- Location: Fs 1342
- Part time: 36,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1342, AFT CENTER CHANNEL (AT TOP OF FIREWALL) WAS FOUND SEVERELY RUSTED DURING A RE-ENGINE MODIFICATION.  THIS CONDITION HAS BEEN FOUND ON ALL 38 A/C MODIFIED SO FAR.  THE CONDITION IS PROBABLY CAUSED BY DISSIMILAR METAL AND LACK OF DRAINAGE.  NOTE:  THE RUST CANNOT BE SEEN WITHOUT REMOVING THE PART, SO IT MAY NEED AN X-RAY INSPECTION EVERY SO MANY YEARS.
